# SDR CALA2013083090871

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 65,448 hours, 9,077 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Unknown
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP DEM C1 LOW CENTER HYDRAULIC DEMAND PUMP NR 1 PRESSURE WHEN COMMANDED ON OR CENTER DEMAND PUMP NR 1 OVERHEATED.
